# SDR SWAA050305

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 58,727 hours, 55,546 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT AND LT LOWER HORIZONTAL STAB SKIN AT AFT SPAR, STATION 148, CRACKED.  REPAIRED SKIN PER SRM.
